MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B4018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Low Oxygen Saturation (2477)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple attempts were requested for the device to be returned for evaluation.The actual used sample is not available for return; however the manufacturer is attempting to get sister samples from the same lot number from the customer.
 
Event or Problem Description
The complaint/event involved a 4-way high flow stopcock w/rotating luer that was reportedly leaking norepinephrine from the stopcock plastic hub, however, there no leaks from leur lock connection sites.The patient was receiving this iv medication to maintain cerebral perfusion pressure (cpp) and intracranial pressure (icp) goals.The patient reportedly had a sudden unspecified decrease in cpp, decreased blood pressure (bp), increased icp and also presented oxygen desaturation because the iv medication amount was lower than intended.The customer stated that there was minimal, unspecified harm to the patient.
 
Additional Manufacturer Narrative
Investigation summary: the complaint on the b4018 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.The customer was asked for sister samples and no response was received.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The dhr for lot 13781156 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19939353
Report Number9617594-2024-01099
Device Sequence Number15286741
Product Code FMG
UDI-Device Identifier00887709008694
UDI-Public(01)00887709008694(17)281001(10)13781156
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberB4018
Device Lot Number13781156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE, MFR UNK.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown